# SDR C2XA97IA022

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE FLIGHT ATTENDANT SEAT ATTACHMENT FLOOR TRACKS WERE FOUND TO HAVE CORROSION BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
